Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 96, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 14, 2024, 6:46 PM CDT for Grant County, Wisconsin. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2024, 6:46 PM CDT (23:46 UTC)
- Expired
- Jul 14, 2024, 7:21 PM CDT
- In force
- 35 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Grant County, WI
The radar
The La Crosse radar (KARX), 91 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 5:55 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1552 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.6
The text
As transmitted.
080
WUUS53 KARX 142346
SVRARX
WIC043-150045-
/O.NEW.KARX.SV.W.0096.240714T2346Z-240715T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
646 PM CDT Sun Jul 14 2024
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Northeastern Grant County in southwestern Wisconsin...
* Until 745 PM CDT.
* At 646 PM CDT, a severe thunderstorm was located 9 miles northwest
of Fennimore, or 14 miles northwest of Lancaster, moving east at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Fennimore around 710 PM CDT.
Other locations impacted by this severe thunderstorm include Mount
Hope, Highway 61 And County T, Werley, Mount Ida, Millville, Woodman,
and County Roads K And T.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4302 9095 4306 9092 4307 9088 4307 9087
4308 9085 4309 9084 4309 9083 4310 9081
4305 9050 4288 9080
TIME...MOT...LOC 2346Z 290DEG 10KT 4303 9082
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EMS2 follow-up statements
542 WWUS53 KARX 150007 SVSARX Severe Weather Statement National Weather Service La Crosse WI 707 PM CDT Sun Jul 14 2024 WIC043-150045- /O.CON.KARX.SV.W.0096.000000T0000Z-240715T0045Z/ Grant WI- 707 PM CDT Sun Jul 14 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR EAST CENTRAL GRANT COUNTY... At 707 PM CDT, a severe thunderstorm was located 7 miles northeast of Bloomington, or 9 miles northwest of Lancaster, moving south at 10 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will remain over mainly rural areas of east central Grant County, including the following locations... Mount Hope, Werley, and Mount Ida. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4299 9092 4303 9086 4301 9057 4288 9080 TIME...MOT...LOC 0007Z 348DEG 10KT 4296 9082 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ EMS
202 WWUS53 KARX 150021 SVSARX Severe Weather Statement National Weather Service La Crosse WI 721 PM CDT Sun Jul 14 2024 WIC043-150031- /O.CAN.KARX.SV.W.0096.000000T0000Z-240715T0045Z/ Grant WI- 721 PM CDT Sun Jul 14 2024 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRANT COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning has been cancelled. A Severe Thunderstorm Watch remains in effect until 100 AM CDT for southwestern Wisconsin. && LAT...LON 4299 9092 4303 9086 4301 9057 4288 9080 TIME...MOT...LOC 0019Z 290DEG 10KT 4295 9077 $$ EMS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:04 PM CDT, 3 hours 42 minutes earlier. Its key messages:
- Storm chances persist for this evening into Monday evening. A few storms may be strong to severe with damaging wind gusts and localized flooding being the primary threats primarily on Monday. Large hail is a secondary threat.
- Hot and humid conditions continue into Monday with highs in the upper 80s to near 90. Widespread heat indices in the lower to upper 90s with some areas reaching 100 on Sunday.
- Cooler and drier conditions beginning Tuesday and into much of the upcoming week with highs in the middle to upper 70s.
Area forecast discussion, Jul 14, 3:04 PM CDT, 3 hours 42 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 304 PM CDT Sun Jul 14 2024 .KEY MESSAGES... - Storm chances persist for this evening into Monday evening. A few storms may be strong to severe with damaging wind gusts and localized flooding being the primary threats primarily on Monday. Large hail is a secondary threat. - Hot and humid conditions continue into Monday with highs in the upper 80s to near 90. Widespread heat indices in the lower to upper 90s with some areas reaching 100 on Sunday. - Cooler and drier conditions beginning Tuesday and into much of the upcoming week with highs in the middle to upper 70s. && .DISCUSSION... Issued at 304 PM CDT Sun Jul 14 2024 Humid With Storm Chances This Evening, Some Strong to Severe: Muggy conditions are the name of the game this afternoon with observed dewpoints across much of the region well into the 70s. Air temperatures maintaining into the lower to mid 80s are maybe a touch cooler than expected with some cloud cover around but still relatively on track to see highs reach into the upper 80s in spots by late afternoon and early evening with heat indices in the middle to upper 90s in some locales. As we head into the evening hours, our convective environment is essentially a powder keg with guidance showing the potential for the cap to erode across southern portions of our area during the evening hours (shown in the KDBQ 14.13z RAP sounding at 6pm). When considering MLCAPE values of 2000-3000 J/kg across our south would expect storms to initiate very quickly with anything that provide any kick in the atmosphere. Looking at GOES-16 water vapor imagery, a remnant MCV can be noted across western and central MN that is slowly trekking southeast accompanied with a subtle shortwave. As a result, many of the CAMs rapidly develop a cluster of storms across portions of northeast IA and southwestern WI later this evening. Currently, the main question with this is the aforementioned cap which tries to erode with this weak forcing. How much the cap erodes will determine convective coverage. Shear profiles appear fairly weak with 0-6km shear in the 14.16z RAP being fairly minimal, around 20-30 kts. As a result, would expecting a more multi-cell configuration with individual cells struggling to maintain. Consequently, would only expect to see hail with more robust updrafts. However, with fairly robust DCAPE values collocated with the MCV, would think that cores could collapse fairly vigorously which could lead to isolated downburst gusts to 60 mph. Storms will quickly exit the region to the southeast with the window for storms being likely a few hours (through about 8-9pm at the latest). Severe Weather Potential Early Monday into Monday Evening: As we head into the overnight, forecast soundings show in the 14.16z RAP has low-level saturation and fairly light winds throughout the low-levels. Consequently, with much of the recent rainfall we have seen over the past few days, could see areas of fog initially during the overnight, with questions remaining as for how long it maintains as an incoming MCV approaches. As this MCV and accompanying 500mb shortwave approaches, expecting to see convection as it approaches the local area during the morning hours. As it then progresses eastward a surface cold front is draped across our region and pushes south with additional convective initiation possible. As a result, with severe regimes in play for Monday several different scenarios may be possible. Starting with the morning MCV, as the shortwave moves through the local area (Which also still maintains some uncertainty in timing amongst deterministic guidance) during the morning hours, modest MLCAPE of 2000-3000 J/kg would certainly provide enough of a boost to get convection going. However, deterministic soundings (14.15z RAP) would suggest a cap is still largely in place during the morning hours which would be a serious hindrance to convection as noted in the 14.12z HRRR which has storms fizzling out as they approach the local area. However, if storms can form an organized cold pool with the higher effective bulk shear in the vicinity of the MCV. This type of convective complex (as illustrated in the 14.12z ARW) would likely pose some damaging wind threat if it can utilize the instability gradient and get through the cap. As we head into afternoon, the aforementioned cold front pushes through the region during the afternoon. The key question as we approach this time of day is how the cap will behave, the CAMs vary considerably on this with the 14.12z HRRR keeping the cap in place throughout the day leading to minimal convective development as the front progresses through. This is contrasted heavily by the most aggressive solution in the 14.12z ARW which would favor an organized MCS along the boundary pushing south with relatively uncapped thermodynamics and plenty of 0-3km shear (roughly 35-50 kts in the 14.15z RAP) for forward propagation and potential bowing structures. As a result, if this scenario were to manifest would expect damaging winds to be the primary threat with heavy rainfall potentially leading to flash flooding concerns where soils are already very saturated. Consequently, the SPC has a slight risk (Threat level 2 of 5) across much of the local area. The last caveat to this whole forecast is an organized MCS across central IA that some of the recent CAMs have been trying to pick up on. While much of the CAMs mainly keep it south of the area through the afternoon and evening hours, fairly favorable 0-3km shear profiles and MLCAPE of 3000-5000 J/kg in the 14.15z RAP would enable a bow echo type structure to push east with the potential for damaging wind gusts (perhaps approaching 70-80 mph). Furthermore, this is highlighted in the 14.12z HRRR neural network probabilities which has modest probabilities (40-50%) for winds over 50 kts across portions of northeastern IA. With some uncertainty in exactly where the MCS positions itself the SPC has put extreme southern portions of our forecast area across northeast Iowa and southwestern WI in an Enhanced risk (Threat level 3 of 5) to address this potential. However, many questions remain such has how any prior convection's outflow could affect the environment and available instability for this MCS. As a result, will be very important to stay tuned to upcoming forecast updates as mesoscale details become more fine tuned. Regardless, if storms materialize will want to watch the heavy rain potential as well with precipitable waters of around 2" and fairly respectable warm cloud depths (around 3.5 km in the 14.12 NAM) which would lead to some efficient rainfall makers. While the 14.12z EC/GEFS ensemble generally only has medium probabilities (30-60% chance) or over 0.5" through Monday night, the 14.12z HREF ensemble max paints spots of 2-3" over the next 48 hours which would suggest areas that receive repeat rounds of storms could see locally heavy rainfall amounts. As a result, when considering prior rainfall from yesterday of anywhere 2-5" leading to saturated soils, localized flash flooding may be possible. Cooler and Dry Pattern Begins Tuesday: Going into Tuesday, a broad scale synoptic trough pivots its way into our region, aiding in the shove cold air advection further south resulting in a cooling trend through the middle of next week. As a result, the 14.00z grand ensemble (GEFS/EC ensemble/Canadian ensemble) with an inter-quartile range of highs at La Crosse for Wednesday of 71 to 76 with a median of 74. Median temperatures in the grand ensemble generally trend in the middle 70s to lower 80s. Additionally, with increasing subsidence with surface high pressure building in mid-week, would expect minimal precipitation chances through Friday. && .AVIATION /18Z TAFS THROUGH 18Z MONDAY/... Issued at 1240 PM CDT Sun Jul 14 2024 VFR conditions are expected to prevail through this TAF period. There is a high-level stratus ceiling moving from west to east into the local area from a dying thunderstorm complex early this AM across Iowa. This remnant thunderstorm complex is expected to bring a chance (30 to 50%) for afternoon thunderstorms along and south of Interstate 90 this afternoon between 20 and 24Z, but these chances are not expected to impact LSE or RST. As the boundary layer decouples tonight, there is a 20% chance for river valley fog to develop at LSE, but will hold off on putting in TAF at this time due to uncertainty in development. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && DISCUSSION...Naylor AVIATION...JAW
Hazardous weather outlook, Jul 14, 1:55 PM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 155 PM CDT Sun Jul 14 2024 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-152300- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 155 PM CDT Sun Jul 14 2024 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Thunderstorms chances return this evening and late tonight with a few strong storms possible. Afternoon heat indices of 90 to 100 are expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorm chances continue into Monday. Some of the storms could become strong to severe. Afternoon heat indices of 90 to 100 are expected. .SPOTTER INFORMATION STATEMENT... Spotters may be needed Monday. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. nofwd
In the hours before
Special weather statement, Jul 14, 5:07 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service La Crosse WI
507 PM CDT Sun Jul 14 2024
WIZ055-142300-
Richland WI-
507 PM CDT Sun Jul 14 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RICHLAND COUNTY THROUGH
600 PM CDT...
At 505 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Richland Center, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Richland Center, Excelsior, Ithaca, Boaz, Eagle Cave, Loyd, Tavera,
Sextonville, Neptune, Buck Creek, Gotham, Keyesville, and Twin
Bluffs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4325 9066 4339 9066 4348 9019 4320 9019
TIME...MOT...LOC 2205Z 265DEG 21KT 4332 9056
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EMSSpecial weather statement, Jul 14, 5:58 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service La Crosse WI
558 PM CDT Sun Jul 14 2024
WIZ061-142330-
Grant WI-
558 PM CDT Sun Jul 14 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GRANT COUNTY
THROUGH 630 PM CDT...
At 557 PM CDT, Doppler radar was tracking a strong thunderstorm near
Platteville, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Platteville around 605 PM CDT.
Other locations impacted by this storm include Arthur, Union,
Ellenboro, and Platteville Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Wisconsin.
&&
LAT...LON 4270 9064 4284 9066 4288 9043 4269 9043
TIME...MOT...LOC 2257Z 257DEG 13KT 4278 9050
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EMSSpecial weather statement, Jul 14, 6:17 PM CDT, 29 minutes before
Special Weather Statement National Weather Service La Crosse WI 617 PM CDT Sun Jul 14 2024 IAZ008>011-018-019-029-030-WIZ053>055-061-150100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Vernon-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Viroqua, Prairie Du Chien, Richland Center, and Platteville 617 PM CDT Sun Jul 14 2024 ...FUNNEL CLOUDS POSSIBLE THIS EVENING... WHAT...Funnel clouds are possible through early this evening. These funnel clouds are typically brief, drop only a few hundred feet from the cloud base, and rarely become a tornado or cause damage. WHERE...Northeast Iowa and southwest Wisconsin. WHEN...Until 8pm. IMPACTS...None expected. PREPAREDNESS AND PRECAUTIONARY ACTIONS...If a funnel cloud is spotted, report it to the National Weather Service. If a tornado warning becomes necessary, take appropriate action. A Severe Thunderstorm Watch remains in effect until 100 AM CDT for southwestern Wisconsin. && LAT...LON 4270 9064 4284 9066 4288 9043 4269 9043 TIME...MOT...LOC 2257Z 257DEG 13KT 4278 9050 MAX HAIL SIZE...0.50 IN MAX WIND GUST...40 MPH Boyne
Special weather statement, Jul 14, 6:23 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service La Crosse WI
623 PM CDT Sun Jul 14 2024
WIZ054-055-061-150000-
Richland WI-Crawford WI-Grant WI-
623 PM CDT Sun Jul 14 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GRANT...
SOUTHWESTERN RICHLAND AND SOUTHEASTERN CRAWFORD COUNTIES THROUGH 700
PM CDT...
At 623 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Boscobel, or 16 miles east of Prairie Du Chien,
moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Boscobel around 630 PM CDT.
Other locations impacted by this storm include Westport, Wauzeka,
Preston, Highway 61 And County T, Werley, Mount Ida, Harris Ridge,
Highways 60 And 61, Port Andrew, and County Roads K And T.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Wisconsin.
&&
LAT...LON 4301 9099 4311 9098 4326 9056 4293 9054
TIME...MOT...LOC 2323Z 271DEG 22KT 4309 9081
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EMSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:04 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 26 min |
| Jul 13, 7:15 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 16 min |
| Jul 13, 8:49 PM CDT | Special Weather Statement | ARX | Crawford, Grant | 71 min |
| Jul 13, 9:28 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 47 min |
| Jul 14, 1:40 AM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 65 min |
| Jul 14, 2:27 AM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 4 hr |
| Jul 14, 2:32 AM CDT | Severe Thunderstorm Warning | ARX | Monroe, Vernon | 43 min |
| Jul 14, 2:40 AM CDT | Special Weather Statement | ARX | La Crosse | 50 min |
| Jul 14, 2:55 AM CDT | Special Weather Statement | ARX | La Crosse, Monroe, Vernon | 65 min |
| Jul 14, 3:41 AM CDT | Special Weather Statement | ARX | Richland, Vernon | 49 min |
| Jul 14, 3:50 AM CDT | Special Weather Statement | ARX | Adams, Juneau | 55 min |
| Jul 14, 3:55 AM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe, Richland, Vernon | 35 min |
| Jul 14, 3:58 AM CDT | Flash Flood Warning | ARX | Monroe | 4 hr |
| Jul 14, 4:05 AM CDT | Special Weather Statement | ARX | Crawford, Grant, Richland | 40 min |
| Jul 14, 4:18 AM CDT | Severe Thunderstorm Warning | ARX | Juneau | 28 min |
| Jul 14, 5:54 AM CDT | River Flood Warning | ARX | Monroe, Vernon | 20 hr |
| Jul 14, 7:02 AM CDT | River Flood Watch | ARX | Vernon | 3 days |
| Jul 14, 7:02 AM CDT | River Flood Watch | ARX | Crawford | 4 days |
| Jul 14, 7:02 AM CDT | River Flood Warning | ARX | Richland, Vernon | 37 hr |
| Jul 14, 7:02 AM CDT | River Flood Warning | ARX | Richland, Vernon | 3 days |
| Jul 14, 7:06 AM CDT | River Flood Watch | ARX | Buffalo, Trempealeau | 37 hr |
| Jul 14, 7:06 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 46 hr |
| Jul 14, 7:38 AM CDT | Areal Flood Warning | ARX | Monroe | 4 hr |
| Jul 14, 8:34 AM CDT | Areal Flood Warning | ARX | Trempealeau | 3 hr |
| Jul 14, 2:46 PM CDT | Areal Flood Warning | ARX | Juneau | 7 hr |
| Jul 14, 3:20 PM CDT | River Flood Watch | ARX | Crawford | 65 hr |
| Jul 14, 5:07 PM CDT | Special Weather Statement | ARX | Richland | 53 min |
| Jul 14, 5:58 PM CDT | Special Weather Statement | ARX | Grant | 32 min |
| Jul 14, 6:17 PM CDT | Special Weather Statement | ARX | Grant | 103 min |
| Jul 14, 6:23 PM CDT | Special Weather Statement | ARX | Crawford | 37 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.